MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6721-0535
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to femoral periprosthetic fracture.An accolade ii stem and biolox head were revised to a restoration modular stem construct, another biolox head, and 3 cable and sleeve sets.Rep confirmed there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
SIZE 5 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15406564
Report Number0002249697-2022-01328
Device Sequence Number6745095
Product Code LPH
UDI-Device Identifier04546540669506
UDI-Public04546540669506
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6721-0535
Device Catalogue Number6721-0535
Device Lot Number94477501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale